“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12244
School of Mathematics
  Title:   Three solutions for systems of n fourth order partial differential equations
  Author(s):  Sh. Heidarkhani
  Status:   In Proceedings
  Proceeding: Proceeding of International Conference on Differential & Difference Equations and Applications
  Vol.:  DOI 10.1007/978-1-4614-7333-6 35
  Year:  2013
  Pages:   411-419
  Editor:  S. Pinelas
  Publisher(s):   Springer
  Supported by:  IPM

Download TeX format
back to top
scroll left or right